About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 890404, 8 pages
http://dx.doi.org/10.1155/2013/890404
Research Article

Certain Subclasses of Multivalent Analytic Functions

1Department of Mathematics, Suqian College, Suqian 223800, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 26 February 2013; Revised 17 May 2013; Accepted 29 June 2013

Academic Editor: Pedro M. Lima

Copyright © 2013 Yi-Ling Cang and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-Ling Cang and Jin-Lin Liu, “Certain Subclasses of Multivalent Analytic Functions,” Abstract and Applied Analysis, vol. 2013, Article ID 890404, 8 pages, 2013. doi:10.1155/2013/890404